Alert archive / Oregon / Small Craft Advisories in 2016
Small Craft Advisory 92, NWS Medford, OR
NWS Medford, OR issued this small craft advisory at Sep 18, 2016, 2:58 PM PDT. It took effect at Sep 19, 2016, 11:00 AM PDT. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Sep 18, 2016, 2:58 PM PDT (21:58 UTC)
- In effect from
- Sep 19, 2016, 11:00 AM PDT
- Expired
- Sep 21, 2016, 2:00 AM PDT
- In force
- 39 hr
- Issued by
- NWS Medford, OR
The text
As transmitted.
627 WHUS76 KMFR 182158 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 258 PM PDT SUN SEP 18 2016 PZZ376-191100- /O.CAN.KMFR.SW.Y.0102.160919T0000Z-160919T2100Z/ /O.UPG.KMFR.SE.A.0006.160919T2100Z-160920T1800Z/ /O.NEW.KMFR.SE.W.0066.160919T2200Z-160920T0800Z/ /O.NEW.KMFR.SC.Y.0092.160919T1800Z-160921T0600Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 258 PM PDT SUN SEP 18 2016 ...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 PM MONDAY TO 1 AM PDT TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM MONDAY TO 11 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS UPGRADED THE HAZARDOUS SEAS WATCH TO A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 3 PM MONDAY TO 1 AM PDT TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 11 AM MONDAY TO 11 PM PDT TUESDAY. * WINDS...NORTH 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. * SEAS...8 TO 10 FEET DUE TO A MIX OF MODERATE WEST SWELL AND NORTHERLY WIND CHOP. * AREAS AFFECTED...CONDITIONS HAZARDOUS TO SMALL CRAFT WILL OCCUR FROM GOLD BEACH SOUTHWARD. THE STEEPEST SEAS WILL BE IN A SMALLER AREA FROM ABOUT 10 TO 25 NM FROM SHORE AND SOUTH OF BROOKINGS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ356-191100- /O.UPG.KMFR.SE.A.0006.160919T2100Z-160920T0600Z/ /O.NEW.KMFR.SE.W.0066.160919T2200Z-160920T0800Z/ /O.NEW.KMFR.SC.Y.0092.160919T1800Z-160920T0800Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 258 PM PDT SUN SEP 18 2016 ...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 PM MONDAY TO 1 AM PDT TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM MONDAY TO 1 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS UPGRADED THE HAZARDOUS SEAS WATCH TO A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 3 PM MONDAY TO 1 AM PDT TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 11 AM MONDAY TO 1 AM PDT TUESDAY. * WINDS...NORTH 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT. * SEAS...8 TO 10 FEET DUE TO A MIX OF MODERATE WEST SWELL AND NORTHERLY WIND CHOP. * AREAS AFFECTED...CONDITIONS HAZARDOUS TO SMALL CRAFT WILL OCCUR FROM GOLD BEACH SOUTHWARD AND BEYOND ABOUT 5 NM FROM SHORE. THE STEEPEST SEAS WILL BE IN A SMALLER AREA BEYOND ABOUT 8 NM FROM SHORE AND SOUTH OF BROOKINGS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ MAS HTTP://WWW.WEATHER.GOV/MEDFORD
5 follow-up statements
292 WHUS76 KMFR 190823 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 123 AM PDT MON SEP 19 2016 PZZ356-192130- /O.EXT.KMFR.SC.Y.0092.160919T1800Z-160921T0600Z/ /O.CON.KMFR.SE.W.0066.160919T2200Z-160920T0800Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 123 AM PDT MON SEP 19 2016 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 1 AM PDT TUESDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT TUESDAY... * WINDS...NORTH 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT. * SEAS...8 TO 10 FEET DUE TO A MIX OF WIND DRIVEN SEAS AND WEST SWELL AT 12 SECONDS. * AREAS AFFECTED...SMALL CRAFT CONDITIONS WILL OCCUR FROM NESIKA BEACH SOUTHWARD BEYOND ABOUT 4 NM FROM SHORE. THE STEEPEST SEAS WILL BE IN A SMALLER AREA BEYOND ABOUT 8 NM FROM SHORE AND SOUTH OF BROOKINGS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ376-192130- /O.CON.KMFR.SC.Y.0092.160919T1800Z-160921T0600Z/ /O.CON.KMFR.SE.W.0066.160919T2200Z-160920T0800Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 123 AM PDT MON SEP 19 2016 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 1 AM PDT TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT TUESDAY... * WINDS...NORTH 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. * SEAS...8 TO 10 FEET DUE TO A MIX OF WIND DRIVEN SEAS AND WEST SWELL AT 12 SECONDS. * AREAS AFFECTED...SMALL CRAFT CONDITIONS WILL OCCUR FROM NESIKA BEACH SOUTHWARD. THE STEEPEST SEAS WILL BE IN A SMALLER AREA FROM ABOUT 10 TO 25 NM FROM SHORE SOUTH OF BROOKINGS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
028 WHUS76 KMFR 190913 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 213 AM PDT MON SEP 19 2016 PZZ356-376-200000- /O.CON.KMFR.SC.Y.0092.160919T1800Z-160921T0600Z/ /O.CON.KMFR.SE.W.0066.160919T2200Z-160920T0800Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 213 AM PDT MON SEP 19 2016 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 1 AM PDT TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT TUESDAY... * WINDS...NORTH 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT. * SEAS...8 TO 10 FEET DUE TO A MIX OF WIND DRIVEN SEAS AND WEST SWELL AT 12 SECONDS. * AREAS AFFECTED...SMALL CRAFT CONDITIONS WILL OCCUR FROM NESIKA BEACH SOUTHWARD FROM 4 TO 40 NM FROM SHORE. THE STEEPEST SEAS WILL BE IN A SMALLER AREA FROM 8 TO 25 NM FROM SHORE AND SOUTH OF BROOKINGS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
137 WHUS76 KMFR 192119 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 219 PM PDT MON SEP 19 2016 PZZ356-376-201030- /O.CON.KMFR.SC.Y.0092.000000T0000Z-160921T0600Z/ /O.CON.KMFR.SE.W.0066.160919T2200Z-160920T0800Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 219 PM PDT MON SEP 19 2016 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 1 AM PDT TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY... * WINDS...NORTH 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT. * SEAS...8 TO 10 FEET DUE TO A MIX OF WIND DRIVEN SEAS AND WEST SWELL AT 12 SECONDS. * AREAS AFFECTED...SMALL CRAFT CONDITIONS WILL OCCUR FROM NESIKA BEACH SOUTHWARD FROM 4 TO 40 NM FROM SHORE. THE STEEPEST SEAS WILL BE IN A SMALLER AREA FROM 8 TO 25 NM FROM SHORE AND SOUTH OF BROOKINGS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
623 WHUS76 KMFR 200925 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 225 AM PDT TUE SEP 20 2016 PZZ356-376-202300- /O.CON.KMFR.SC.Y.0092.000000T0000Z-160921T0600Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 225 AM PDT TUE SEP 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...NORTH 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT. * SEAS...8 TO 10 FEET DUE TO A MIX OF WIND DRIVEN SEAS AND WEST SWELL AT 12 SECONDS. * AREAS AFFECTED...SMALL CRAFT CONDITIONS WILL OCCUR FROM NESIKA BEACH SOUTHWARD FROM 4 TO 40 NM FROM SHORE. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
760 WHUS76 KMFR 202109 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 209 PM PDT TUE SEP 20 2016 PZZ356-376-210900- /O.EXT.KMFR.SC.Y.0092.000000T0000Z-160921T0900Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 209 PM PDT TUE SEP 20 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT WEDNESDAY... * WINDS...NORTH 20 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT. * SEAS...8 TO 10 FEET DUE TO A MIX OF WIND DRIVEN SEAS AND WEST SWELL AT 12 SECONDS. * AREAS AFFECTED...SMALL CRAFT CONDITIONS WILL IMPACT AREAS BETWEEN 5 AND 40 NM FROM SHORE SOUTH OF CAPE FERRELO. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at Sep 18, 9:43 AM PDT, 5 hours 15 minutes earlier.
Area forecast discussion, Sep 18, 9:43 AM PDT, 5 hours 15 minutes before
Area Forecast Discussion National Weather Service Medford OR 943 AM PDT SUN SEP 18 2016 .UPDATE... Updates to the forecast for today through this evening have been made and sent. These updates were to adjust precipitation probabilities upward across portions of Douglas and Coos Counties where precipitation is being observed and generally downward south of Roseburg and Crater Lake National Park. Cloud cover has been scaled back for much of the day, as well, for areas east of the Coast Range and south of the Umpqua. High temperatures have been nudged upward due to the expectation of lesser cloud cover. BTL && .DISCUSSION... Rainfall amounts overnight through this morning have been up to 0.28" at Charlotte Ridge and 0.10" to 0.20" at some other locations Coos County. Otherwise, just a few hundredths have been observed in portions of Curry, Douglas, and Coos Counties eastward up to about the northwestern edge of Crater Lake National Park. For the rest of today, short range model guidance and model trends indicate the front today will be weak and primarily along the edges of our land area, with rain and mostly cloudy conditions remaining confined to the areas along and west of the Coast Range and from the Cascades westward north of Crater Lake National Park. Thus, for most inland areas in our area, it will be another very warm and dry late summer day, albeit breezy late this afternoon and evening. BTL && .AVIATION...18/06Z TAF CYCLE...IFR/LIFR ceilings and visibilities are expected along the coast into Sunday morning with occasional light rain or mist. Lower conditions will also push into the Umpqua Valley by 12z, but probably MVFR at KRBG. Some light rain will also spread into areas north of the Umpqua Divide and to the Cascades north of about Mt. Mcloughlin. Improvement is expected during the afternoon to MVFR at the coast and VFR inland. The rest of the area will remain VFR with just some high and mid level clouds. -DW && .MARINE...Updated 230 AM PDT Saturday 17 September 2016...A cold front will move onshore this morning. South winds ahead of the front will veer to northwest by late morning. Seas will build and become dominated by moderate west swell of 6 to 8 ft at 14 to 15 seconds. Areas of steep seas are expected to develop late this afternoon and and continue into early Monday for areas south of Cape Blanco. Monday afternoon, gusty north winds will develop with winds increasing to small craft advisory levels for areas south of Cape Blanco. With continued west swell of 7 to 8 feet at 12 to 13 seconds combined with building short period wind chop, expect a mix of steep to very steep seas to develop south of Cape Blanco. The most hazardous conditions are expected from Gold Beach southward from 5 to 40 nm from shore. Winds and seas may lower slightly on Tuesday and Wednesday. -CC && .FIRE WEATHER...230 AM Sunday 18 September 2016...A cold front will move over the area today and brings a cooler and more humid airmass in from the north and west. Some showers are possible along the coast and into the Umpqua valley and Southern Oregon Cascades today with this front. Gusty west winds are expected from the Cascades eastward late this afternoon and this evening. Tuesday, an upper trough will move towards the area then move inland on Wednesday. This trough will bring additional cooling and a slight chance of showers Tuesday night and Wednesday. Also expect additional gusty winds from the Cascades east during the afternoons and evenings Tuesday and Wednesday. With the trough remaining in place through Thursday, expect a continued cool and more moist air mass. Also expect a slight chance for showers over east side areas on Thursday. -CC && .PREV DISCUSSION... /Issued 316 AM PDT SUN SEP 18 2016/ DISCUSSION...With the main belt of Westerlies lying over the Pacific Northwest, and a cold front brushing by just to our north, conditions are ripe for precipitation. Despite the radar currently overshooting much of the action, current observations from several sites along the coast show rain is indeed occurring. Up to 0.25" of rain could fall along the Coos and Douglas coasts by late this morning, with locally heavier amounts in the coastal mountains. The Cascades north of Crater Lake could receive just as much through this afternoon, but the south coast and the Umpqua basin are only likely to see a few hundredths. The rest of the region should remain dry, but increased cloudiness and slightly cooler temperatures will be noticeable just about everywhere within the forecast area. Model solutions continue to show all of the energy and moisture associated with the swift upper level flow remaining well to our north tonight through Tuesday. Due to this, the forecast area will remain dry, with a gradual cooling trend throughout. A cold front will slide through the region Tuesday, while an upper level low digs south and takes up residence overhead by Wednesday morning. This should result in a drastic drop in temperatures for Wednesday and Thursday. The frontal passage looks mostly dry at this point, but a few model runs are hinting at the potential for showers over the higher terrain Tuesday evening through Thursday as the trough deepens, closes off, then slides to the east. Snow levels look like they will drop into the 6kft to 7.5kft range Wednesday night and Thursday, so it is possible that the high peaks could see a dusting should the showers materialize. The cold air may also bring the first frost of the season to many of the West Side valleys midweek, but that will depend greatly on whether or not the skies clear overnight. Ridging is then expected to build in over the area for the weekend once the trough departs. However, there is a possibility of some light precipitation along the coast and into the Umpqua and northern Cascades Friday night into Saturday morning, as the trialing end of a front, associated with a low pressure center far to our north, deals the forecast area a glancing blow. Otherwise, with the ridge overhead and thermal troughing to our south, it seems as though we will return to a warm and dry pattern for the remainder of the forecast term. -BPN && .MFR WATCHES/WARNINGS/ADVISORIES... OR...None. CA...None. Pacific Coastal Waters... - Hazardous Seas Watch from Monday afternoon through Monday evening for PZZ356. - Hazardous Seas Watch from Monday afternoon through Tuesday morning for PZZ376. - Small Craft Advisory for hazardous seas from 5 PM this afternoon to 2 PM PDT Monday for PZZ376. BTL/BPN/CC
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 2:48 AM PDT | Hazardous Seas Watch | MFR | 12 hr | |
| Sep 18, 2:48 AM PDT | Small Craft Advisory for Hazardous Seas | MFR | 12 hr | |
| Sep 18, 2:58 PM PDT | Hazardous Seas Warning | MFR | 34 hr |
Nearby
Small Craft Advisories in Oregon, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.